# SDR REXA2018112871126

- Difficulty date: November 7, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: H341935
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE HOUSING HAS BROKEN CASTING AT HANDLE LATCH PIN. REMOVED AND REPLACED CREW ESCAPE HANDLE ASSEMBLY, I.A.W. CRJ-900 SRM 51-42-06. OPS CHECK OF THE CREW ESCAPE OUTER HATCH I.A.W. CRJ-900 AMM 52-22-02-710-801 (CONFIG A01)   AAR SM-33
